Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Remarks on Blow-Up Behavior for a Nonlinear Diffusion Equation with Neumann Boundary Conditions

Keng Deng and Mingxi Xu
Proceedings of the American Mathematical Society
Vol. 127, No. 1 (Jan., 1999), pp. 167-172
Stable URL: http://www.jstor.org/stable/118927
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Remarks on Blow-Up Behavior for a Nonlinear Diffusion Equation with Neumann Boundary Conditions
Preview not available

Abstract

We establish the blow-up rate for the solution of a nonlinear diffusion equation (um)t = uxx, 0 < x < 1, t > 0, subject to Neumann boundary conditions ux(0, t) = 0, ux (1, t) = uα(1, t).

Page Thumbnails

  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172